# SDR AALA202412059631

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 91,882 hours, 11,979 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LAVATORYS AND GALLEYS HAD NO WATER; AIRCRAFT DIVERTED TO AND LAND LANDED SAFELY AT JFK. FOUND FILL-OVERFLOW VALVE LEAKING AIR PRESSURE. REMOVED AND REPLACED FILL OVERFLOW VALVE. PER AMM 38-11-04. ALL OPERTIONAL CHECKS GOOD.
